# SDR UHLA2010022300012

- Difficulty date: February 23, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 11,867 hours, 6,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT FLOORBEAM GUSSET, FWD OF AFT AVIONICS RACKS AT FR 90.  REMOVED AND REPLACED GUSSET PER EMB 170 SRM 51-41-01.
